SHAPE OPERATOR AND GAUSS MAP OF POINTWISE 1-TYPE release_3kjqep5bknaevd53dluck5uahy

by DONG-SOO KIM, YOUNG HO KIM

Published in Journal of the Korean Mathematical Society by The Korean Mathematical Society.

2015   Volume 52, p1337-1346

Archived Files and Locations

application/pdf  127.4 kB
file_chr4deam45e4lposwm5b6zhgye
web.archive.org (webarchive)
ocean.kisti.re.kr (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2015-11-01
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0304-9914
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 60fc8373-ffb6-4111-b823-78b5fb50fa63
API URL: JSON